# SDR A6WA201311224201

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,167 hours, 24,202 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3850, AFTER TO RECEIVED GEAR DISAGREE MESSAGE & RT GEAR SHOWED RED HASHES APPROXIMATELY 30 SECONDS AFTER GEAR WAS SELECTED UP.  COMPLIED WITH QRH WITH GEAR HANDLE STILL SELECTED UP PULLED GEAR MANUAL RELEASE HANDLE. AT THAT TIME RECEIVED PARK BRAKE SOV, NOSE DOOR & INBD ANTISKID MESSAGES.  UPON SELECTION OF GEAR HANDLE DOWN & MANUAL RELEASE LEVER TO NORMAL IAW THE QRH ALL MESSAGES CLEARED NAD ALL 3 GEAR INDICATED DOWN & LOCKED.  LANDED WITHOUT INCIDENT.  ACFT WT AT LANDING 47500, LANDING WAS SMOOTH.  IAW 248038 2,3 RT MLG DID NOT RETRACT FULLY.  COMPLIED WITH M ACTION PLACARD & PLACED LG RETRACTION SYS ON MEL MC RT GEAR NEVER MADE IT UP INTO THE LOCK FROM THE INDICATIONS.
